hi all. i am svr. After tx i always have cold palms and feet especially in winter and feel more cold than others while sometimes couldn't resist cold weather. I am told by some one that Cod Liver Oil tablets is very beneficial for this problem. please share your experiences/information abt cod liver oil whether this can do something with problem or it has any disadvantages etc.
I have a similar thing going on. They tell me it's Raynaud's syndrom = cold appendages in winter. Also, on warm sunny days when I'm outside (like yesterday when I was kayaking the California Delta) my hands will get all red and puffy. Overheated like. It's as if my body's thermostat that's supposed to open and close blood vessels in response to heat isn't functioning well. It doesn't open them up to keep fingers warm, and it doesn't close em down when it's hot.
It all started right after tx. It might be getting better though. We'll see what winter brings.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.